# SDR SWIA201642381

- Difficulty date: June 26, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,180 hours, 25,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1098.20 LOWER CAP ANGLE BETWEEN STRINGER 23 - 24L HAS CORROSION.  REPAIRED IAW EA.
